MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MINN GUIDER/ST XF/8FR/90CM; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC - MINN GUIDER/ST XF/8FR/90CM; CATHETER, PERCUTANEOUS
Catalog Number H965100520
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/18/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device is not available.
 
Event or Problem Description
It was reported that during the procedure, the proximal part of the guide catheter (subject device) leaked.No consequences to the patient were reported.
 
Additional Manufacturer Narrative
The subject device has returned to stryker's international office and is in route to stryker's us office.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device history record review confirms that the device met all material, assembly and performance specifications.Visual and microscopic investigation of the returned device found that the guide catheter was kinked on its proximal shaft at approximately 25.0cm proximal to its distal end and compressed on its distal shaft at 2.0cm and 5.0cm from its distal end.No other anomalies were observed with the guider catheter.The catheter distal end was plugged with a.085" mandrel and the device was flushed with water and the fluid was leaking from the catheter hub.It could not be definitively determined what caused the analyzed anomalies of the guide catheter to become kinked/bent and compressed because they were not reported or previously mentioned.The investigation found that there was no leak from the guide catheter shaft but the hub which remains outside the patient during use.The manufacturer has reviewed all information and determined this event no longer meets the requirement of the reportable event for the device in question.
 
Event or Problem Description

Brand Name
GUIDER/ST XF/8FR/90CM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC - MINN
one scimed place
maple grove MN 55311
MDR Report Key5660666
Report Number0002134265-2016-00001
Device Sequence Number13537341
Product Code DQY
UDI-Device Identifier08714729202561
UDI-Public(01)08714729202561(17)181231(10)18725364
Combination Product (Y/N)N
Initial Reporter CountrySE
PMA/510(K) Number
K980453
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/20/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2018
Device Catalogue NumberH965100520
Device Lot Number18725364
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/23/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 04/20/2016
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date05/17/2016
Supplement Report FDA Received Date07/13/2016
09/20/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1